# SDR R61A2024040400163

- Difficulty date: April 7, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 47,431 hours, 29,140 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 634981
- Condition: Damaged
- Location: Work Light
- Part time: 47,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGEING AIRCRAFT INSPECTION. DAR FINDING #15 AFT AVIONICS WORK LIGHT CONNECTORS DAMAGED/BURNT, EWIS. AFT AVIONICS WORK LIGHT CONNECTORS HOUSING R&R IAW IPC 33-32-01-05.
